MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 4; CEMENTLESS HIP STEM
Catalog Number 01.13.104R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 may 2019 lot 131797: (b)(4) items manufactured and released on 22 july 2013.Expiration date: 2018-06-30.No anomalies found related to the problem.To date, all the items of the same lot have been already sold with another similar reported event ((b)(4)).Additional component involved: lot 132206: (b)(4) items manufactured and released on 05-aug-2013.Expiration date: 2018-06-30.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any other similar reported event.Manufacturing process review performed by the manufacturer the event has been notified to the ceramic supplier on the 2 may 2019.On the 3 may 2019 ceramtec inserted the complaint in his system with code (b)(4).On the 3 may 2019 the ceramic supplier reported as follows: the component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There are no indications of any pre-existing material defect or non-conformities regarding sterilisation.Due to a lack of ceramic parts further investigations cannot be done.
 
Event or Problem Description
About 5 years and 5 months post primary the surgeon revised the patient for a suspected infection.Infection found at soft tissue level.The surgeon revised successfully all the components and implanted an antibiotic spacer [pathogen: staphylococcus aureus].

Brand Name
STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8623893
Report Number3005180920-2019-00384
Device Sequence Number2169133
Product Code LZO
UDI-Device Identifier07630030803222
UDI-Public07630030803222
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue Number01.13.104R
Device Lot Number131797
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2019
Initial Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight78